# SDR ASAA2014120509877

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 22,510 hours, 6,761 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Part number: 3400759020
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,  FOUND AT FIVE O-CLOCK ACOUSTICAL PANEL FWD CTR FASTENER WASHER MISSING & PULL THRU DAMAGE IN PANEL.  ACFT GROUNDED. REPLACED NR 1 ENG 5' O CLOCK ACOUSTICAL PANEL WITH NEW REF: AMM 72-23-02.
